Journal article icon

Journal article

Static and dynamic stability results for a class of three-dimensional, configurations of Kirchhoff elastic rods

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.physd.2013.03.003

Authors


Majumdar, A More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
PHYSICA D-NONLINEAR PHENOMENA
Volume:
253
Pages:
91-101
Publication date:
2013-06-15
DOI:
ISSN:
0167-2789
URN:
uuid:c0461f25-5bfe-4d31-895e-0721c7a22aa9
Source identifiers:
396209
Local pid:
pubs:396209

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP